# SDR SWAA2025010677590

- Difficulty date: December 15, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR ACCESS PANEL 221DF HAS PULLED FIBERS.<[01] 02 - INSPECTED PER [AMM 53-21-00-400-801-NG (PASSENGER CABIN FLOOR PANEL INSTALLATION - PERMANENT)];[02] REMOVED AND REPLACED PANEL 221DF I.A.W. AMM 53-21-00;[03] C/W INSPECTION
